MAUDE Adverse Event Report: ARTHREX, INC. COMFORT T-HANDLE, CANNULATED; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. COMFORT T-HANDLE, CANNULATED; INTRAMED FIXATN ROD AND ACCESS
Model Number COMFORT T-HANDLE, CANNULATED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Upon visual inspection, no abnormalities were noted with the device.During functional testing, it was found that the device functioned as required.
 
Event or Problem Description
On 01/10/2022 it was reported by a sales representative via sems that the 1239-100 locking knob (line #1) is stuck into the 1235-100 insertion guide (line #2) and the 0468-100 t-handle (line #3) broke while trying to remove the locking knob.

Brand Name
COMFORT T-HANDLE, CANNULATED
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19398050
Report Number1220246-2024-03925
Device Sequence Number7753929
Product Code HSB
UDI-Device Identifier00848665037517
UDI-Public00848665037517
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMFORT T-HANDLE, CANNULATED
Device Catalogue Number0468-100
Device Lot Number190991
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown